Ask an expert
Question

09 Feb 2004

very confused
I am on the pill (Femodene) for a very long period now. Al of a sudden - month ago - my stomach got bigger. I am still having my periods as normal. I did a pregnancy test - showed negative. My stomach is still big, breasts feel uncomfartable and I have terrible mood swings. What is wrong with me. I need help.
Answer 311 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These symptoms sound hormonal. I can't say why this has happened now though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19422 votes
Vote